I came off the pill just over 2 months ago and have been sexually active in a hope to get pregnant. I have however has a jelly like clear dourless vaginal discharge which is causing me some distress. I am also getting abdominal pain. Please can you advise. Should I be worried, or is this normal for someone who has just come off of the pill. I am 26 and have been on it for 8 years. I am physically fit and train regularly.
thank you for your speedy reply. And hopefully what you have suggested is the problem is what is happening. My abdominal pains are almost like period pains, of which I have not had forr a long time. They seem more spreed out though, eg. the whole of my abdomen. And I finsihed my last period on the 1st Dec and was due to start taking my pill on the 2nd. But haven't. The discharge and abdominal pains have been present for the past 3-4 days.
NOTICE: The information provided on this site is not a substitute for professional medical advice,
diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your
physician or other qualified health provider because of something you have read on Wellsphere.
If you have a medical emergency, call your doctor or 911 immediately.